Corrigendum : “Complexity of infinite words associated with beta-expansions”
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 38 (2004) no. 3, p. 269-271

We add a sufficient condition for validity of Propo- sition 4.10 in the paper Frougny et al. (2004). This condition is not a necessary one, it is nevertheless convenient, since anyway most of the statements in the paper Frougny et al. (2004) use it.

@article{ITA_2004__38_3_269_0,
     author = {Frougny, Christiane and Mas\'akov\'a, Zuzana and Pelantov\'a, Edita},
     title = {Corrigendum : ``Complexity of infinite words associated with beta-expansions''},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     publisher = {EDP-Sciences},
     volume = {38},
     number = {3},
     year = {2004},
     pages = {269-271},
     doi = {10.1051/ita:2004014},
     zbl = {1104.11013},
     mrnumber = {2076404},
     language = {en},
     url = {http://www.numdam.org/item/ITA_2004__38_3_269_0}
}
Frougny, Christiane; Masáková, Zuzana; Pelantová, Edita. Corrigendum : “Complexity of infinite words associated with beta-expansions”. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 38 (2004) no. 3, pp. 269-271. doi : 10.1051/ita:2004014. http://www.numdam.org/item/ITA_2004__38_3_269_0/

[1] J. Bernat and V. Berthé, Oral communication.

[2] Ch. Frougny, Z. Masáková and E. Pelantová, Complexity of infinite words associated with beta-expansions. RAIRO-Inf. Theor. Appl. 38 (2004) 163-185. | Numdam | Numdam | Zbl 1104.11013